Go Back   NeuroTalk Support Groups > General > New Member Introductions

New Member Introductions Welcome to our community! Come in and introduce yourself to other members!!

Neuropathy in feet after Stent

Reply
Thread Tools Display Modes
Unread 11-06-2012, 04:37 PM   #1
BigBobB
New Member
 
Join Date: Nov 2012
Posts: 2
Default Neuropathy in feet after Stent

I am a 50 Y/O male and had a blockage back in 2/2011. At that time I had a stent put in and felt great. Fortunately I didn't get to the point of a heart attack.
I found this site because I am researching why my feet (especially my toes) have slowly started to feel numb and are sensitive to touch at times.
I have noticed that on some posts there may be a correlation between the statins I am taking and these symptoms. I would really like to know if others have experienced these symptoms and what they have done to alleviate them. Will discontuning the statins make these symptoms go away?

Thanks in advance
Bob
BigBobB is offline   Reply With Quote
Unread 11-06-2012, 04:47 PM   #2
mrsD
Super Moderator
 
mrsD's Avatar
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 28,328
Lightbulb

Welcome to NeuroTalk:

This is a huge topic... statins. I have a post about this on
the subforum, but we discuss it very often.

Here is a link to the post.
http://neurotalk.psychcentral.com/post665830-5.html

You are going to have to do some reading and homework.
I've collected the data, so readers here can get medical opinions, that are more realistic than most doctors.
Doctors take care of people today, based on liability and other concerns. Until their "standard of care" changes, they do not
provide alternate information to patients even when that information comes from reliable sources.

In the end it is your decision.

Please use the search function also at the top of the index page here to find other posts. Use "statins" as a keyword. Some people have moved on, but statin damage is real. And at the end of my link above is a government funded (not drug slanted $$) study showing the
incidence of PN in patients using statins.

Dr. Graveline MD (former astronaut) has a wonderful web site.
And Dr. Beatrice Golomb MD researches statin toxicity.
You can search both names.
Dr. Seneff is researching the biochemistry of cholesterol and has some remarkable results and explains them here:
http://articles.mercola.com/sites/ar...on-sulfur.aspx

First off, if your doctor has not told you of this....you should start a
quality CoQ-10 product to offset the damage to your own synthesis of
CoQ-10 that is blocked by statins in the liver. Lower CoQ-10 results in muscle weakness and especially in the HEART, which is what you had the stent to protect in the first place.

A quality CoQ-10 today is water soluble and allows for lower dosing.
Qunol makes one now and it is available at Costco on discount.
100mg a day of this new type or 300mg of the old gel cap type is what
your target is.
There is another brand called Q-gel.
Look for that online, and one place is Epic4Health.com
but now it is at other places too.
If you stay on statins you should take this too, to protect from the loss of your own CoQ-10.
__________________
aka mrsdoubtfyre
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei

.
Mama gray squirrel hanging upside down on our flat feeder 2014. She is very beautiful IMO and has a lovely tail. There were a few peanuts in this feeder that morning.
************************************
Please use the search function to find more information here in our forums. Your keyword must be at least 4 letters long. This is the handy link:


.


************************************
Here is a link to our guidelines that explains how to post links and information properly here due to copyright laws:


.
mrsD is offline   Reply With Quote
Unread 11-06-2012, 05:10 PM   #3
BigBobB
New Member
 
Join Date: Nov 2012
Posts: 2
Default

Thank You Mrs D. You responded so quickly. I will read anything that I can. I have mentioned to my doctors that this started as soon as I started taking these meds and they just blow of my opinion. It makes me so mad that they dismiss a patients input.

Sincerely,
Bob
BigBobB is offline   Reply With Quote
"Thanks for this!" says:
mrsD (11-06-2012)
Unread 11-07-2012, 02:57 AM   #4
Darlene
Legendary
Community Welcome Team
 
Darlene's Avatar
 
Join Date: Sep 2006
Location: Once a Texan, always a Texan.
Posts: 11,035
My Mood:
Wink Greetings!!

Bob,

It is great to have you come and be with us. You will fine a great number of dear friends to listen when you are in need of ears. Please, just let us know how we can help you out. You will find out we are supportive and relaxing place.

Please keep us up to date on your mother's condition. Again welcome, looking forward to seeing you around. My thoughts and prayers are with you.


__________________

.
"Life without God is like an unsharpened pencil -- it has no point.
Darlene is offline   Reply With Quote
Unread 11-07-2012, 06:31 PM   #5
MelodyL
Senior Member ~~~ Consumer Reporter
 
MelodyL's Avatar
 
Join Date: Aug 2006
Posts: 7,951
My Mood:
Default

Quote:
Originally Posted by BigBobB View Post
Thank You Mrs D. You responded so quickly. I will read anything that I can. I have mentioned to my doctors that this started as soon as I started taking these meds and they just blow of my opinion. It makes me so mad that they dismiss a patients input.

Sincerely,
Bob
Hi there. I have seen doctors blow off any info on Levaquin when i tell them it says (in the pamphlet that comes with it) that it can cause neuropathy. I have seen a doctor say "No it doesn't". I then said "why does it say it does in the pamphlet?" and the doctor said "I don't believe it".

So what does one do when confronted with various opinions on drugs? Well, if it's a matter of life or death, I guess one has to, but other than that...well I know MANY people who got neuropathy from taking statins. It comes with the territory sometimes.

Anyway, just wanted to say hi and Welcome!!!

My name's Melody

Take care
__________________

.


CONSUMER REPORTER
SPROUT-LADY




.
MelodyL is offline   Reply With Quote
Unread 11-07-2012, 09:24 PM   #6
Rrae
Grand Magnate
 
Rrae's Avatar
 
Join Date: Nov 2009
Location: i thought it was in my left pocket
Posts: 4,106
My Mood:
Smile Hello Bob!

Welcome to NT!

You've come to a GREAT place for support and understanding!

People here are very caring and down-to-earth, which makes it easy to just relax and 'be'.

Make yourself right at home, surf through the other forums and post wherever you feel inclined. Just holler if you have any questions or need help in finding your way around!

It's great to have you!

Caring,
Rae
Rrae is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
neuropathy of feet Saundra Faye New Member Introductions 2 10-13-2012 03:34 PM
neuropathy in my feet jagerjoe Peripheral Neuropathy 15 10-10-2012 07:03 AM
Neuropathy in feet - can it get better? Nervous1 Peripheral Neuropathy 3 07-31-2012 08:30 PM
Neuropathy in my feet grete General Health Conditions & Rare Disorders 4 01-03-2012 10:26 AM
Neuropathy in feet Susan VP New Member Introductions 5 11-30-2010 10:42 PM


All times are GMT -5. The time now is 09:18 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.


All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy
NeuroTalk Archives